MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES A3219, SHORT HANDLE, SZ 3-40 DEG CLAMP; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES A3219, SHORT HANDLE, SZ 3-40 DEG CLAMP; CLAMP, VASCULAR
Model Number A3219
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: cags.[name] was scrubbed for the case one of the clamps that has the inserts that they put on the jaws.[name] applied the inserts to the jaws and did one click of the ratchet as she normally does and put it on her mayo.When she went to give it to the surgical team they noticed that the ratchet wasn¿t working.They looked at the box joint of the clamp and noticed a fracture through one of the arms.This same issue has happened in january with another 1 of 6 clamps that were purchased at the same time.Intervention: ni.Patient status: patient is fine, and completely unaffected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the box lock of the returned unit was fractured.Corrosion was also observed around the location of the break.Based on the condition of the returned unit, the fracture was caused by the corrosion that was observed around the location of the break.Reusable devices are designed to withstand repeated use and sterilization cycles.However, the lifespan of the device is dependent on the storage, cleaning, and usage conditions.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
A3219, SHORT HANDLE, SZ 3-40 DEG CLAMP
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11642445
Report Number2027111-2021-00440
Device Sequence Number16893722
Product Code DXC
UDI-Device Identifier00607915114244
UDI-Public(01)00607915114244(11)180614(30)01(10)1327756
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K950492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3219
Device Catalogue Number100607001
Device Lot Number1327756
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1